# SDR P5CA0401043

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,890 hours, 13,846 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856CC12
- Part serial: 174957
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AUX PITOT PROBE FAULT LIGHT ON.  REMOVED AND REPLACED RIGHT AUX PITOT PROBE GROUND TEST & LEAK CHECK OK.
